Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Articles

Asymptotic and boundedness behaviour of a second order difference equation

Dilip D S
Department of Mathematics, St.John’s College, Anchal, Kollam District, Kerala, India.
Smitha Mary Mathew
Department of Mathematics, St.John’s College, Anchal, Kollam District, Kerala, India.Department of Mathematics, Mar Ivanios College Thiruvananthapuram District, Kerala, India.
Elsayed E M
King Abdulaziz University, Faculty of Science Mathematics Department, P.O. Box 80203 Jeddah 21589, Saudi Arabia.Department of Mathematics, Faculty of Science Mansoura University, Mansoura 35516, Egypt.
Published December 28, 2020
Keywords
  • Equilibrium point, Local asymptotic stability, Global asymptotic stability, Positive solutions, Boundedness.
How to Cite
D S, D., Mathew, S. M., & E M, E. (2020). Asymptotic and boundedness behaviour of a second order difference equation. Journal of Computational Mathematica, 4(2), 68 of 77. https://doi.org/10.26524/cm82

Abstract

In_this_paper,_we_study_the_asymptotic.png

Downloads

Download data is not yet available.